# SDR 2014FA0000636

- Difficulty date: October 28, 2014
- Submitted: October 28, 2014
- Operation: General aviation
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 16,217 hours, 18,281 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,785 hours, 4,199 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Part serial: 19270
- Condition: Contaminated
- Part time: 5,785 hours, 4,199 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BETWEEN FLIGHTS WHILE ON GROUND AT FLIGHT IDLE, THE PILOT RECEIVED A ENGINE CHIP LIGHT. MAINTENANCE FOUND A 1.5 MM PIECE OF CARBON ON LOWER ELETRICAL ENGINE CHIP DETECTOR. MAINTENACE PERFORMED ENGINE OIL RINSE, REPLACEMENT, FILTER CHANGE AND GROUND RUNS.  CHIP DETECTOR REMAINED CLEAN. ENGINE PLACED IN A 25 HOUR MONITORING CYCLE.
